# SDR AALA20170131002

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 20,941 hours, 8,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6882
- Condition: Discharged
- Location: Cabin
- Part time: 27,186 hours, 8,355 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT IN AFT GALLEY ABOVE L4 DOOR INOPERABLE. REPLACED LEFT AFT BATTERY PACK PER AMM 33-51-06.
